# SDR MALA040580

- Difficulty date: September 20, 2004
- Submitted: September 30, 2004
- Operation: Air carrier
- Aircraft: N529XJ
- Make and model: Bac AVRO146RJ85A
- Aircraft serial: E2363
- Aircraft time: 9,422 hours, 9,322 cycles
- Engine: Lyc LF5071F
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Engine
- Part number: 200304015
- Part serial: OFFP07770
- Condition: Leaking
- Location: Nr 3
- Stage of operation: CR
- How discovered: L
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NR 3 ENG LOW PRESS LIGHT ILLUM INFLIGHT, COMFIRMED 25 PSI.  SHUT DOWN ENG.  ENG WINDMILLED AT 16 PERCENT N2 WITH ABOUT 5 PSE OIL PRESSURE.  SHUTDOWN UNTIL LANDING TIME WAS 15-20 MIN.  TIME BELOW 2 PERCENT WAS 5 MIN.  RETURNED TO MEM.  INSPECTED NR 3 ENG, FOUND .0625 INCH CHIP ON NR 4 BEARING SCAVENGE LINE.  INSPECTED OIL PUMP & FOUND SHAFT SPLINES DAMAGED & APPEAR TO BE SPUN.  A/C INSPECTED AND FOUND SAFE FOR FOR INTENDED FERRY FLIGHT FROM MEM TO MSP.  NR 3 ENGINE CHANGE DUE TO OIL PRESSURE LOSS AND POSSIBLE OIL PUMP FAILURE.  MX REMOVED & REPLACED NR 3 ENG P/N ON & OFF 2-003-040-15, S/N ON P07686, S/N OFF P07770 IAW J/C 7100-502, OPS CHECK GOOD.
